# SDR FDEA201705101390

- Difficulty date: May 10, 2017
- Submitted: May 11, 2017
- Operation: Air carrier
- Aircraft: N671FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 778
- Aircraft time: 28,151 hours, 15,298 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: A57960000003
- Part serial: FH1224
- Condition: Gouged
- Location: Rt Wing Te Flap
- Part time: 297,704 hours, 1,673 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT INBD FLAP UPPER SURFACE HAS SEVERAL GOUGES.  ACCOMPLISHED EA 6-5750-T0333072, PART 1.  MAJOR REPAIR.
